MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer declined replacement.Customer needs only control solution to test ther device.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).(b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the product is working to their satisfaction and they have not had any medical intervention since the last call.Complaint resolved.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 246 and 272 mg/dl.The customer's expected fasting blood glucose test result range is 125 - 160 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 018, a back to back blood test was not performed by the customer.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date at time of call is three weeks.The meter memory was reviewed for previous test result history: result 1 :158mg/dl date (b)(6) 2018 time:6:50pm fasting, result 2 :246mg/dl date: (b)(6) 2018 time:2:50 pm fasting, result 3 :272mg/dl date: (b)(6) 2018 time:10:24am fasting, customer states that his meter started testing high within the last few weeks.Customer compared the results based on how he felt at the time of testing.The results of concerned are 246 and 272mg/dl fasting.Expected range is 125-160mg/dl fasting.Customer states that he does not want his meter replaced, he only wants to order control solutions to test if the meter is defective.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7302756
Report Number1000113657-2018-00237
Device Sequence Number2378676
Product Code NBW
UDI-Device Identifier00041220009169
UDI-Public(01)00041220009169
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2452
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1